Two weight norm inequality for the fractional maximal operator and the fractional integral operator
Rakotondratsimba, Y.

Date: 1998
Abstract: New su±cient conditions on the weight functions u(:) and v(:) are given in order that the fractional maximal [resp. integral] operator Ms [resp. Is], 0 · s < n, [resp. 0 < s < n] sends the weighted Lebesgue space Lp(v(x) dx) into Lp(u(x)dx), 1 < p < 1. As a consequence a characterization for this estimate is obtained whenever the weight functions are radial monotone.
Rights: Tots els drets reservats.
Language: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Published in: Publicacions Matemàtiques, V. 42 n. 1 (1998) p. 81-101, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37924
DOI: 10.5565/PUBLMAT_42198_03


21 p, 225.6 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2006-12-18, last modified 2018-07-18



   Favorit i Compartir